# SDR TSAA0932014

- Difficulty date: December 8, 2009
- Submitted: December 10, 2009
- Operation: General aviation
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 64,720 hours, 58,407 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189915
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW ATTEMPTED TO MOVE THE LANDING GEAR HANDLE TO THE UP POSITION.  HANDLE FAILED TO MOVE ALL THE WAY TO THE UP POSITION.  CREW FOLLOWED PROCEDURES IN THE QUICK REFERENCE HANDBOOK AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED THE K3 RELAY IN THE LANDING GEAR ACCESSORY UNIT AND ALSO REMOVED AND REPLACED THE S106 LANDING GEAR AIR SAFETY SENSOR IAW AMM 32-09-200.  THE LANDING GEAR OPS CHECKED SATISFACTORY IAW AMM 32-32-0 AND 32-33-0 AND ACFT RETURNED TO SERVICE.
